Marked Length Spectrum, homoclinic orbits and the geometry of open dispersing billiards - Université de Picardie Jules Verne Accéder directement au contenu
Article Dans Une Revue Communications in Mathematical Physics Année : 2020

Dates et versions

hal-03815293 , version 1 (14-10-2022)

Identifiants

Citer

Péter Bálint, Jacopo de Simoi, Vadim Kaloshin, Martin Leguil. Marked Length Spectrum, homoclinic orbits and the geometry of open dispersing billiards. Communications in Mathematical Physics, 2020, 374 (3), pp.1531-1575. ⟨10.1007/s00220-019-03448-x⟩. ⟨hal-03815293⟩
13 Consultations
0 Téléchargements

Altmetric

Partager

Gmail Mastodon Facebook X LinkedIn More